gastroenterologist-icon

Typhoid fever

Hello ,I am taking antibiotic zanocin 200 for typhoid fever two times a day from past 14 days and I am feeling week ,exhausted and malaise feeling ,sometimes slight headache also ,please clarify does antibiotic cause such type of side effect or this is something to worry about.My typhoid is also persisting having positive titre s typhi at 1:80 and 1:160
views-icons 39 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. The disease itself will cause all the symptoms you mention and when you are taking antibiotics you tend to eat less which will in-turn cause all the symptoms...drink water properly..try to have food well..need not worry about other things...follow up with the doctor..thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO